# SDR 07FDEA01760

- Difficulty date: May 11, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N415FE
- Make and model: Airbus A310-203
- Aircraft serial: 349
- Aircraft time: 43,836 hours, 18,717 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: H

## Discrepancy

CAPT WINDOW HEAT SIDE SLIDING WINDOW WIRING SHORTED OUT AND MOMENTARY CAUGHT FIRE PULLED ASSOCIATED CB H86.  WIRING CAPPED AND STOWED AND ASSOCIATED ITEMS, SLIDING WINDOW HEAT, SEVERAL LIGHTS ON THE CAPT'S SIDE PLACED ON MEL.
